MAUDE Adverse Event Report: Insulet Corporation Omnipod 5 Automated Insulin Delivery System; Alternate Controller Enabled Insulin Infusion Pump

Insulet Corporation Omnipod 5 Automated Insulin Delivery System; Alternate Controller Enabled Insulin Infusion Pump
Model Number PT-000409
Medical Device Problem Codes Overheating of Device (1437); Battery Problem (2885)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/18/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the patient¿s omnipod 5 controller/personal diabetes manager (pdm) becomes warm to the touch when charging and loses charge faster than expected.It was reported that the heated area appears to be where the battery is located in the device.No harm to the patient was reported and no medical assistance was required.A replacement controller and charging cable have been issued to the patient.
 
Additional Manufacturer Narrative
According to the complainant, the device will not be returned for investigation.We are unable to confirm the cause of the reported event.The reported thermal device malfunction is associated with a personal diabetes manager manufactured after the correction for action res#91127 was implemented.Lot release records were reviewed and the product lot met all acceptance criteria.Locked down smartphone: lockdown omnipod software app version: 4.0.3 operating system: n5004l-am-q-mv01602-06-01.06 hardware: n5004l cgm sensor type: data not available please note, the device identifiers are captured as reported by the complainant and may not align with the device configuration reported in this section as this data is pulled from our cloud based on the reported date of event.

Brand Name
Omnipod 5 Automated Insulin Delivery System
Common Device Name
Alternate Controller Enabled Insulin Infusion Pump
Manufacturer (Section D)
Insulet Corporation
100 nagog park
acton MA 01720
Manufacturer (Section G)
Insulet Corporation
100 nagog park
acton MA 01720
Manufacturer Contact
derek heyl
100 nagog park
acton, MA 01720
+1(978)600-7000
MDR Report Key50947462
Report Number3014585508-2026-72416
Device Sequence Number18547681
Product Code QFG
UDI-Device Identifier10385083000022
UDI-Public(01)10385083000022(10)H000583
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K203768
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Consumer
Type of Report Initial
Report Date (Section B) 09/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberPT-000409
Device Catalogue NumberPDM-H001-G-XX
Device Lot NumberH000583
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 09/18/2026
Initial Report FDA Received Date09/30/2026
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexMale